# SDR 2011F00031

- Difficulty date: February 9, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N710GS
- Make and model: Lear 35LEAR
- Aircraft serial: 032
- Aircraft time: 15,489 hours, 12,223 cycles
- Engine: Garrtt TFE7312
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

LT AND RT GENERATOR LIGHTS ILLUMINATED.  THE GENERATOR FAILURE (DUAL) CHECKLIST WAS PERFORMED.  CREW ELECTED TO DIVERT.  THE FLIGHT WAS COMPLETED WITH LANDING, WITHOUT FURTHER INCIDENT.  IT HAS NOT BEEN DETERMINED AT THIS TIME AS TO WHAT EXACTLY THE CAUSE OF THE PROBLEM WAS. UPON DETERMINING THE CAUSE OF THE DUAL GENERATOR FAILURE THAT INFORMATION WILL FORWARD ON TO COMPLETE THIS SDR.
